| Model Number |
25001050E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Wound Infection (2447)
| Date of Event |
11/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were reported for this event: #3013450937-2021-00315, #3013450937-2021-00317, #3013450937-2021-00318, #3013450937-2021-00319, #3013450937-2021-00320.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The patient got into a car accident which opened their incision and it became infected.During the revision surgery, the following eleos implants were revised: distal femur, male-female midsection, poly spacer, tibial hinge component, and distal femur axial pin.The following eleos implant remains implanted from the patient's original surgery: cemented segmental stem.The surgeon used antibiotic cement.No additional information regarding this event has been provided.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated/corrected: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.Multiple mdrs were reported for this event: #3013450937-2021-00315, #3013450937-2021-00317, #3013450937-2021-00318, #3013450937-2021-00319, #3013450937-2021-00320, #3013450937-2022-00084, #3013450937-2022-00085.The following mdrs were also submitted for this patient: #3013450937-2021-00264, #3013450937-2022-00076, #3013450937-2022-00077, #3013450937-2022-00078, #3013450937-2022-00079, #3013450937-2022-00080, #3013450937-2022-00081, #3013450937-2022-00082, #3013450937-2022-00083.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The patient got into a car accident which opened their incision and it became infected.During the revision surgery, the following eleos implants were revised: distal femur, male-female midsection, poly spacer, tibial hinge component, and distal femur axial pin.The following eleos implants remain implanted from the patient's previous surgeries: cemented segmental stem, canal-filling stem extension, and tibial baseplate.The surgeon used antibiotic cement.No additional information regarding this event has been provided.